I wonder if you can help?
I am type 2 diabetic and was on a drug called forxiga for about 9 months without problem.
I suddenly developed external bleeding from my penis about 10 weeks ago. I went to the doctors who examined me and said i had a bad bout of thrush.
He prescribed canestan but it never cleared up so i went back and he tested my urine and said i had a slight kidney infection so he gave me some anti biotics to take for a week. At the end of the treatment i had need to call out an emergency doctor as i felt so unwell and was still bleeding. He gave me a further course of antibiotics.
The infection seemed to clear a little but was and is still present but the bleeding is still happening. It appears to be from the glans and looks like it could be a slit in the skin?
I have been back to the doctors a week ago and he said all my blood tests were clear although i have a slightly low kidney function.
I am worried as my penis has been bleeding for 10 weeks now.
Just to add i have been celibate for nearly 8 years.
Could you advise please as i am really worried
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.